Post # 1
Two weeks ago I had my implanon removed because I was forming ovarian cysts due to the implanon stopping ovulation. This past week I have had bad cyst pain. Has anyone with cysts ever gone off birth control, only to have more pain? It is a sharp pain where it used to be a dull ache. Could this be the cysts shrinking? I’m so afraid of something rupturing. I am planning on calling my doctor if it doesnt go away by the end of the week…I’ve just been a little nervous the past few days and wondered if anyone ever experienced this before.
Post # 3
I would call your doctor sooner rather than later. I just know if I call my dr on Fridays, sometimes they don’t get back to me til Monday (or I feel bad bugging them on the weekend when they do call back). I have some health issues, and had my Mirena removed last week. It was giving me ovarian cysts (amongst other issues) but I dealt with it. Then I got more, so they prescribed Medroxyprogesterone 10mg taken twice a day – really helped w/ the cysts. I thought I was getting another one on my right side when they were removing my Mirena. This week has been rough, and when I called my reproductive endocrinologist she explained that even though I’m still on the Medroxyprogesterone, my cyst is still there. Further, my body is dealing w/ some crazy hormone fluctuations. So, the cyst is likely going to burst (OUCH, can’t wait!!) and then she said it shouldn’t be too bad. I do also know I’ve had some MAJOR cramping (feels like it’s in my uterus and cervix) and my dr said it is likely related to hormone fluctuations as well as my uterus no longer having the Mirena in it.
Post # 4
hmmm…i wonder if it is just hormone fluctuations. this past weekend my side was sensitive to the touch. after using the heating pad, it went away, but i keep having pains in both sides on and off throughout the day. i am just afraid that a cyst is ready to burst and i’m not sure what to do if it does!